# SDR CALA2018081701808

- Difficulty date: August 15, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 64,032 hours, 26,949 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: C20215000B
- Part serial: 1420
- Condition: Failed
- Location: Brake Pedal
- Part time: 4,773 hours, 2,140 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES SYS NR 1 FAULTED.   RESET THE NOSE WHEEL STEERING ONCE, MESSAGE STILL DISPLAYED.  RAN BSCU SYSTEM TESTS.  FAULTS ON BSCU 1 BRAKE PEDAL TRANSMITTER 9GG.  REPLACED THE BRAKE PEDDAL TRANSMITTER IAW MM 32-42-47.  BITE TESTED BSCU 1 AND 2.  NO FAULTS.
